# SDR 2007UALA04290

- Difficulty date: October 17, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 43,835 hours, 15,795 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D9239003500060
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD BATTERY L EPSU BATTERY FAULT ON LIGHT TEST NO GREEN LIGHT AT COMPLETION PER 3 SV. REPLACED L EPSU - NO REPEATS.
